Rocky Mountain Journal of Mathematics

Functions with Given Moments and Weight Functions for Orthogonal Polynomials

Antonio J. Duran

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 1 (1993), 87-104.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072612

Digital Object Identifier
doi:10.1216/rmjm/1181072612

Mathematical Reviews number (MathSciNet)
MR1212732

Zentralblatt MATH identifier
0777.44003

Subjects
Primary: 44A60: Moment problems
Secondary: 33A65

Keywords
Moment problem weight functions orthogonal polynomials Bessel polynomials

Citation

Duran, Antonio J. Functions with Given Moments and Weight Functions for Orthogonal Polynomials. Rocky Mountain J. Math. 23 (1993), no. 1, 87--104. doi:10.1216/rmjm/1181072612. https://projecteuclid.org/euclid.rmjm/1181072612


Export citation

References

  • A. Avantaggiati, $S$ spaces by means of the behavior of Hermite-Fourier coefficients, Boll. Un. Mat. Ital. A (6) 4 (1985), 487-495.
  • R.P. Boas, The Stieltjes moment problem for functions of bounded variation, Bull. Amer. Math. Soc. 45 (1939), 399-404.
  • N.F. Donoghe, Distribution and Fourier transform, Academic Press, New York, 1954.
  • A.J. Duran, The Stieltjes moment problem for rapidly decreasing functions, Proc. Amer. Math. Soc. 107 (1989), 731-741.
  • --------, On Hankel transform, Proc. Amer. Math. Soc. 110 (1990), 417-424.
  • --------, A bound on the Laguerre polynomials, Studia Math. 100 (1991), 169-181.
  • --------, The Stieltjes moment problem with complex exponents, Math. Nachr., to appear.
  • --------, The analytic functionals in the lower half plane as a Gelfand Shilov space, Math. Nachr. 153 (1991), 145-167.
  • --------, Laguerre expansions of tempered distribution and generalized functions, J. Math. Anal. Appl. 150 (1990), 166-180.
  • S.J.L. Eijndhoven and J. de Graaf, Trajectory spaces, generalized functions and unbounded operators, Lect. Notes in Math. Vol. 1162, Springer-Verlag, Berlin, 1985.
  • A. Erdelyi (ed.), Tables of integral transforms, Volume 1, McGraw Hill, New York, 1954.
  • I.M. Gelfand and G.E. Shilov, Les distributions, Volume 2, Dunod, Paris, 1965.
  • S.S. Kim and K.H. Kwon, Hyperfunctional weights for orthogonal polynomials, Results in Math. 18 (1990), 273-281.
  • H.L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115.
  • L.L. Littlejohn and A.M. Krall, Orthogonal polynomials and singular Sturm-Liouville systems I, Rocky Mountain J. Math. 16 (1986), 435-479.
  • R.D. Morton and A.M. Krall, Distributional weight functions for orthogonal polynomials, SIAM J. Math. Anal. 9 (1978), 604-626.
  • G. Polya, Sur l'indetermination d'un theoreme woisin du probleme des moments, C.R. Acad. Sci. Paris 207 (1938), 708-711.
  • A.H. Zemanian, Generalized integral transformation, Interscience, New York, 1968.